Jump to content

Lexapro And Now Bradycardia


Recommended Posts

Hi guys

I'm new at posting on this forum but I have used it a lot to find answers to my many questions:)

I have started lexapro 2 months ago. Started at 2,5 mg and have slowly worked my way up to 10 mg this week. One thing that I have noticed is that it slowes down my resting heart rate some. I have always had a slow heart rate of like 52-63 ish but with every increase in lexapro it seems to slow down further. Now it can be as low as 44-48 in the mornings and late evenings. Has anyone experienced this?

The lexapro have helped a lot and my standing heart rate has gone down from 100-140 to 64-85. I feel much better over all but I'm worried about my slow resting heart rate.

Any input would be helpful.

Thanks,

Alice

Link to post
Share on other sites

It sounds like a call to your doc is in order? It sounds like it is really helping overall but they should be aware of the changes it is making. I have not tried Lexapro so I can't speak on that but I am glad you are here!

Link to post
Share on other sites

I would want to make the doctor aware also. Many will not get worked up at that rate, but it is worth noting. I would want to know what it dropped to while I slept. Mine can drop to the mid 40s at night. I do not want to see it any lower.

Link to post
Share on other sites

Thanks for your replies. I spoke with my cardiologist yesterday and he told me not to worry about the low rates as long as it doesn't make me feel dizzy or faint. I guess I'll try to stay at my current dose for a few weeks and se how it goes. Maybe it's just ajustment symptoms....

Have a good one:-)

Link to post
Share on other sites

I would measure your blood pressure to make sure it is within a normal range. SSRIs can increase BP, which can sometimes result in a slower heart rate. It is good that your doctor told you that it is nothing to worry about and that the med seems to be working. SSRIs helped me a lot too.

Link to post
Share on other sites

My resting heart rate is in the low-mid 40s mornings and evenings. I take propranolol (not in evening), Midodrine and low dose Venlafaxine. It was like this before the Midodrine and now I only really check if I start a new medication or change dose.

I sometimes feel odd thumping dropping heartbeat sensations when it's like this but otherwise don't really feel too different, faint, or extra lethargic. Blood pressure low but in normal range.

Both a cardiologist and a PoTS specialist don't seem concerned.

Link to post
Share on other sites

Thanks for the replies.

My bp is always low Yogini. The lexapro has made it a little bit higher but still on the low side of normal so I'm not worried about my pb going too high. Nice to hear that SSRI's have helped you too. I'm hoping this can be a long term solution.

Glad to hear that your doc's don't seem worried about your low pulse Barb. I guess they don't seen a probleme as long as you feel good with the low pulse. I feel that odd sensation sometimes too when my pulse gets than low but I don't feel faint or anything else so I guess its not an issue.

Link to post
Share on other sites

I have bradycardia, or at least unusually slow heart beat.

I tried Lexapro once when i first got sick.

That stuff practically made my CNS hyperdrive. Started sweating and almost having

hallucinations.

At the time, i thought it was my disorder getting worse and i thought i'd be dead within days.

Lucking into Klonapin was a life saving day for me

Link to post
Share on other sites
  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...